# SDR USAA2012082900010

- Difficulty date: August 22, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,053 hours, 21,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240221001
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER GAUGE READS ZERO PRESSURE.  REPLACED R1 DOOR OPERATION CYLINDER IAW A310 AMM 52-10-00-610-001-A.
